EconPapers    
Economics at your fingertips  
 

Risk-averse firms in oligopoly

Marcus Asplund

International Journal of Industrial Organization, 2002, vol. 20, issue 7, 995-1012

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (68)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7187(01)00070-4
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Risk-Averse Firms in Oligopoly (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:indorg:v:20:y:2002:i:7:p:995-1012

Access Statistics for this article

International Journal of Industrial Organization is currently edited by P. Bajari, B. Caillaud and N. Gandal

More articles in International Journal of Industrial Organization from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:indorg:v:20:y:2002:i:7:p:995-1012